From Conception to Birth – A Blog Post Is Born

7:00am – Begin feeding the children and start to brainstorm about the day’s blog post.

8:00am – Wipe down children and consider writing about the healthy benefits of cereal for breakfast.

8:20am – Realize you have been reading the nutritional information on the back of the cereal box for the past 20 minutes.

8:30am – Clean cereal off the floor and consider writing a post about how many times you have to clean a house in a day when young children are present.

8:40am – The thought that you will either appear to be a whiner, inefficient house cleaner or boring squashes the idea of a cleaning post.

9:00am – Sit down to check email, community forums and Twitter trending topics for a possible blog post.

9:30am – You have now been playing Farmville for 30 minutes.

10:00am – You have now been reading all the entries on Twitter marked #iwishiknew and laughing at the typos other people do.

10:30am – You begin a post about funny typos and quickly delete it before your readers start pointing out all your errors.

11:00am – Now that the children are done with the coloring, playdough and alphabet work, you begin lunch.

11:30am – After preparing pb&j, grilled cheese, fruit and more cereal. You consider writing a post on picky children and nutrition.

11:35am – You skip that idea because you would hate to admit you just fed your child a pudding, gummy fruits and string cheese for lunch.

12:00pm – Put down children for nap. Check out community forums for a topic idea.

1:30pm – You have now been in a debate about hummus, skinny jeans and the latest episode of Dancing With The Stars for an hour and a half.

1:45 – Children up from a nap, light house keeping and dinner preparation.

*The times not represented here are a blur of laughs, tears, food, baths, diapers, potty training, etc.*

9:00pm – Find a blog hop that only requires the use of a picture for a blog post.

10:00pm – Just spent the last hour looking at baby pictures and crying. Consider chocolate chip cookie dough.

10:15pm – Decide on a picture and try to get it to load. Shake fist at Blogger’s uploading system.

10:30pm – Post done.

1:00am – Wake up and think of the best blog post ever. Chuckle to yourself over the popularity of this topic and imagine yourself accepting the Bloggy Grammy.

7:00am – Wake up and can’t remember what on earth you were wanting to write about…go look for another picture blog hop.

(By the way…I couldn’t think of a blog post today because I have oatmeal brain.)



Categories: random

Most importantly...what did you think? Do you have questions and concerns or request for a certain post?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: